christian choffrut
christian choffrut
professor université Paris Diderot
Подтвержден адрес электронной почты в домене irif.fr
Название
Процитировано
Процитировано
Год
Combinatorics of words, Handbook of formal languages, vol. 1: word, language, grammar
C Choffrut, J Karhumäki
Springer-Verlag New York, Inc., New York, NY, 1997
488*1997
Combinatorics of words
C Choffrut, J Karhumäki
Handbook of formal languages 1, 329-438, 1997
4131997
On real-time cellular automata and trellis automata
C Choffrut, K Culik
Acta Informatica 21 (4), 393-407, 1984
1881984
Une caractérisation des fonctions séquentielles et des fonctions sous-séquentielles en tant que relations rationnelles
C Choffrut
Theoretical Computer Science 5 (3), 325-337, 1977
1411977
Timed automata with periodic clock constraints
C Choffrut, M Goldwurm
Journal of Automata, Languages and Combinatorics 5 (4), 371-404, 2000
692000
Minimizing subsequential transducers: a survey
C Choffrut
Theoretical Computer Science 292 (1), 131-143, 2003
672003
The commutation of finite sets: A challenging problem
C Choffrut, J Karhumäki, N Ollinger
502000
The commutation of finite sets: a challenging problem
C Choffrut, J Karhumäki, N Ollinger
Theoretical Computer Science 273 (1), 69-79, 2002
492002
A generalization of Ginsburg and Rose's characterization of gsm mappings
C Choffrut
Automata, Languages and Programming, 88-103, 1979
461979
Some decision problems on integer matrices
C Choffrut, J Karhumäki
RAIRO-Theoretical Informatics and Applications 39 (1), 125-131, 2005
432005
Properties of finite and pushdown transducers
C Choffrut, K Culik II
SIAM Journal on Computing 12 (2), 300-315, 1983
411983
Folding of the plane and the design of systolic arrays
C Choffrut, K Culik
Information Processing Letters 17 (3), 149-153, 1983
331983
Long words: the theory of concatenation and ω-power
SL Bloom, C Choffrut
Theoretical Computer Science 259 (1-2), 533-548, 2001
312001
Conjugacy in free inverse monoids
C Choffrut
International Journal of Algebra and Computation 3 (02), 169-188, 1993
311993
On extendibility of unavoidable sets
C Choffrut, K Culik
Discrete Applied Mathematics 9 (2), 125-137, 1984
291984
On the number of occurrences of a symbol in words of regular languages
A Bertoni, C Choffrut, M Goldwurm, V Lonati
Theoretical Computer Science 302 (1-3), 431-456, 2003
282003
Distances between languages and reflexivity of relations
C Choffrut, G Pighizzini
Theoretical Computer Science 286 (1), 117-138, 2002
282002
Decision problems among the main subfamilies of rational relations
O Carton, C Choffrut, S Grigorieff
RAIRO-Theoretical Informatics and Applications 40 (2), 255-275, 2006
262006
Uniformization of rational relations
C Choffrut, S Grigorieff
Jewels are Forever, Contributions on Theoretical Computer Science in Honor …, 1999
231999
On Boyer-Moore automata
RA Baeza-Yates, C Choffrut, GH Gonnet
Algorithmica 12 (4-5), 268-292, 1994
211994
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20